Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Indianapolis, IN

June 26, 20154 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2015, 9:50 PM EDT for 4 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 9:50 PM EDT (01:50 UTC)
Expired
Jun 27, 2015, 4:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, IN, Henry County, IN, Madison County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:14 PM EDTFLASH FLOODMuncie, INCARS STALLED... WATER RESCUES IN PROGRESS IN MUNCIE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WGUS53 KIND 270150
FFWIND
INC035-065-095-135-270800-
/O.NEW.KIND.FF.W.0015.150627T0150Z-150627T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  EXTREME EASTERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 400 AM EDT SATURDAY

* AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OVER THREE 
INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA AND ANOTHER INCH OR 
MORE IS POSSIBLE IN THE NEXT COUPLE OF HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MUNCIE AND WINCHESTER.

FLOODING HAS BEEN REPORTED ON SEVERAL STREETS IN THE MUNCIE AREA 
INCLUDING THE WASHINGTON STREET BRIDGE.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 231 AND 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4001 8481 4000 8519 3993 8520 3992 8522
      3995 8559 4039 8559 4038 8522 4031 8521
      4031 8480

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:26 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 26, 7:26 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT FRI JUN 26 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 155 PM EDT FRI JUN 26 2015

LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS
INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL
RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY.

COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS
THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY
WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE
AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO
THE AREA AS THE NEW WORK WEEK BEGINS.

COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR
MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS
EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW
PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA.
A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN
CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE.
FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS.
WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER
ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA.

GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION
TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA
TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO
DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP
SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT
00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME
HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE.
THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100
POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP
INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW
BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST
SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO
THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE
SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN
PARTS OF THE FORECAST AREA.

AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE
WARMER THAN MAVMOS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS
OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN
PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO
SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO
THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF
THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE
IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME
POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE
THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW
EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON
SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS
EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE
OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF
THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY
FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT
CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS
ON SATURDAY COOLER THAN MAVMOS.

ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS
THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO
THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE
SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND
FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER
WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS.
WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO
MAVMOS FOR NOW.

GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE
NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW
ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES
AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS
THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A
SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS
ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY
SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT
INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO
REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON
MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 223 PM EDT FRI JUN 26 2015

A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT
IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE
EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND
INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK
WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL
BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS
SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST
SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS
ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST
COUNTIES.

&&

.AVIATION /DISCUSSION FOR 270000Z TAF ISSUANCE/...

ISSUED AT 720 PM EDT FRI JUN 26 2015

CONDITIONS WILL DETERIORATE DURING THE OVERNIGHT AT THE SITES.
CURRENTLY RAIN AND SOME THUNDERSTORMS ARE MOVING THROUGH INDIANA.
THUNDER REMAINS AWAY FROM THE SITES AND ONLY LOOKS LIKE IT COULD
POSSIBLY GET CLOSE TO KBMG SO KEPT VCTS THERE BUT DROPPED IT
EVERYWHERE ELSE. CEILINGS ARE MAINLY MVFR RIGHT NOW AND IF THEY
AREN/T ALREADY SHOULD DROP TO THAT SOON. STARTING AROUND 3-4Z
SHOULD SEE CEILINGS DROPPING TO IFR WITH THE LOW AND FRONT OVER
THE AREA AND ACCORDING TO TIME HEIGHTS WILL STAY THAT WAY THROUGH
THE NIGHT. SATURDAY CEILINGS SHOULD START TO COME UP TO MVFR
AROUND 14-16Z OR SO AND THEN TO HIGHER MVFR OR VFR DURING THE
AFTERNOON. COULD SEE A FEW SPOTTY SHOWERS AROUND TOMORROW WITH AN
UPPER LOW TO THE EAST BUT LEFT THESE OUT AND JUST KEPT THE
CEILINGS WITH POSITION/TIMING UNCERTAIN. WINDS SHOULD INCREASE
TOMORROW AS WELL OUT OF THE NORTHWEST AROUND 12-15 KTS WITH GUSTS
AROUND 20-25 KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 9:45 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 PM EDT FRI JUN 26 2015

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
945 PM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH
HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH 9 AM SATURDAY. STRONG STORMS ARE POSSIBLE...AND
THERE IS A MARGINAL RISK OF SEVERE WEATHER OVER SOUTHEASTERN PARTS
OF CENTRAL INDIANA. DAMAGING WINDS AND LARGE HAIL WILL BE THE
MAIN SEVERE THREATS.

HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING
WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

TIMING: TONIGHT.

DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED
FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS
NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE
AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE
STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE
STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES
IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER
OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES
ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY
SOUTH OF INTERSTATE 70.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Jun 26, 6:16 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       5 S COVINGTON           40.07N  87.39W
06/26/2015  M2.30 INCH       FOUNTAIN           IN   TRAINED SPOTTER

            TODAYS RAINFALL TOTAL AS OF 6 PM

&&

CP
Local storm report, Jun 26, 7:08 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HEAVY RAIN       2 S CASTLETON           39.88N  86.05W
06/26/2015  M0.76 INCH       MARION             IN   CO-OP OBSERVER

            RAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE
            ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE
            SEWERS.

&&

MMB
Local storm report, Jun 26, 9:13 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       MUNCIE                  40.20N  85.39W
06/26/2015  M3.11 INCH       DELAWARE           IN   BROADCAST MEDIA

            3.11 DAILY TOTAL AS OF 9 PM AT BALL STATE. 1.89 INCHES
            FROM 8-9PM.

&&

CP
Local storm report, Jun 26, 9:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      2 W MUNCIE              40.20N  85.43W
06/26/2015                   DELAWARE           IN   TRAINED SPOTTER

            STREETS FLOODED IN THE NEIGHBORHOOD.

&&

MMB
Local storm report, Jun 26, 9:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      2 W MUNCIE              40.20N  85.43W
06/26/2015                   DELAWARE           IN   TRAINED SPOTTER

            PONDING IN NEIGHBORHOOD ROADS.

&&

MMB
Local storm report, Jun 26, 9:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      2 W MUNCIE              40.20N  85.43W
06/26/2015                   DELAWARE           IN   TRAINED SPOTTER

            STREETS FLOODED IN THE NEIGHBORHOOD. PONDING WORSE THAN
            THAT EARLIER IN THE DAY.

&&

CORRECTED REMARKS

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:22 PM EDTFlash Flood WarningINDHamilton, Madison, Tipton6 hr
Jun 26, 10:49 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Marion, Monroe, Morgan and 1 more6 hr
Jun 27, 12:57 AM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Hamilton, Henry, Madison and 3 more9 hr
Jun 27, 1:00 AM EDTAreal Flood WarningINDHancock, Henry, Marion, Rush, Shelby9 hr
Jun 27, 1:13 AM EDTFlash Flood Warning EmergencyINDDelaware8 hr
Jun 27, 4:44 AM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Monroe, Morgan, Owen5 hr
Jun 27, 8:19 AM EDTRiver Flood WarningINDDelaware, Randolph40 hr
Jun 27, 8:19 AM EDTRiver Flood WarningINDHoward7 days
Jun 27, 8:19 AM EDTRiver Flood WarningINDCarroll, Howard7 days
Jun 27, 10:02 AM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clinton, Delaware, Hamilton and 14 more18 hr
Jun 27, 12:07 PM EDTRiver Flood WarningINDTippecanoe7 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDDecatur14 hr
Jun 27, 12:07 PM EDTRiver Flood WarningINDJohnson8 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDCarroll7 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDClinton, Tippecanoe7 days

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.